Javier de Lucas Araujo
Javier de Lucas Araujo
Chair of Mathematical Methods in Physics. University of Warsaw
Potvrđena adresa e-pošte na fuw.edu.pl - Početna stranica
Naslov
Citirano
Citirano
Godina
Lie systems: theory, generalisations, and applications
JF Cariñena, J de Lucas
Dissertationes Mathematicae 479, 162, 2011
732011
Recent applications of the theory of Lie systems in Ermakov systems
JF Cariñena, J De Lucas, MF Rañada
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 4, 031, 2008
482008
A nonlinear superposition rule for solutions of the Milne–Pinney equation
JF Cariñena, J De Lucas
Physics Letters A 372 (33), 5385-5389, 2008
402008
Lie–Hamilton systems: theory and applications
JF Carinena, J De Lucas, C Sardón
International Journal of Geometric Methods in Modern Physics 10 (09), 1350047, 2013
362013
Lie–Hamilton systems on the plane: properties, classification and applications
A Ballesteros, A Blasco, FJ Herranz, J de Lucas, C Sardón
Journal of Differential Equations 258 (8), 2873-2907, 2015
322015
Applications of Lie systems in dissipative Milne–Pinney equations
JF Cariñena, J De Lucas
International Journal of Geometric Methods in Modern Physics 6 (04), 683-699, 2009
322009
Superposition rules for higher order systems and their applications
JF Cariñena, J Grabowski, J de Lucas
Journal of Physics A: Mathematical and Theoretical 45 (18), 185202, 2012
302012
Dirac–Lie systems and Schwarzian equations
JF Carinena, J Grabowski, J de Lucas, C Sardón
Journal of Differential Equations 257 (7), 2303-2340, 2014
292014
From constants of motion to superposition rules for Lie–Hamilton systems
A Ballesteros, JF Carinena, FJ Herranz, J De Lucas, C Sardón
Journal of Physics A: Mathematical and Theoretical 46 (28), 285203, 2013
262013
Superposition rules and second-order Riccati equations
JF Cariñena, J de Lucas
arXiv preprint arXiv:1007.1309, 2010
252010
k-symplectic Lie systems: theory and applications
J de Lucas, S Vilarino
Journal of Differential Equations, 2015
242015
A geometric approach to integrability conditions for Riccati equations
JF Cariñena, J De Lucas, A Ramos
arXiv preprint arXiv:0810.1740, 2008
242008
A geometric approach to integrability conditions for Riccati equations
JF Cariñena, J De Lucas, A Ramos
arXiv preprint arXiv:0810.1740, 2008
242008
Quasi-Lie schemes: theory and applications
JF Carinena, J Grabowski, J De Lucas
Journal of Physics A: Mathematical and Theoretical 42 (33), 335206, 2009
222009
Lie–Hamilton systems on the plane: applications and superposition rules
A Blasco, FJ Herranz, J de Lucas, C Sardón
Journal of Physics A: Mathematical and Theoretical 48 (34), 345202, 2015
202015
Mixed superposition rules and the Riccati hierarchy
J Grabowski, J de Lucas
Journal of Differential Equations 254 (1), 179-198, 2013
172013
On Lie systems and Kummer-Schwarz equations
J de Lucas, C Sardón
Journal of Mathematical Physics 54 (3), 033505, 2013
162013
A geometric approach to integrability of Abel differential equations
JF Cariñena, J de Lucas, MF Rañada
International Journal of Theoretical Physics 50 (7), 2114-2124, 2011
162011
Lie families: theory and applications
JF Carinena, J Grabowski, J De Lucas
Journal of Physics A: Mathematical and Theoretical 43 (30), 305201, 2010
162010
Quasi-Lie schemes and Emden–Fowler equations
JF Carinena, PGL Leach, J De Lucas
Journal of mathematical physics 50 (10), 103515, 2009
152009
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20